Some Identities on the -Bernoulli Numbers and Polynomials with Weight 0
T. Kim,
J. Choi and
Y. H. Kim
Abstract and Applied Analysis, 2011, vol. 2011, 1-8
Abstract:
Recently, Kim (2011) has introduced the -Bernoulli numbers with weight . In this paper, we consider the -Bernoulli numbers and polynomials with weight and give -adic -integral representation of Bernstein polynomials associated with -Bernoulli numbers and polynomials with weight . From these integral representation on , we derive some interesting identities on the -Bernoulli numbers and polynomials with weight .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/361484.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/361484.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:361484
DOI: 10.1155/2011/361484
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().